Alert archive / Wyoming / High Wind Warnings in 2023
High Wind Warning 25, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Mar 11, 2023, 6:16 AM MST for 4 counties in Wyoming. It was in force for 8 hr. 34 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 11, 2023, 6:16 AM MST (13:16 UTC)
- Expired
- Mar 11, 2023, 2:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 6:20 AM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | MESONET STATION WY24 6.9 E ARLINGTON (WYDOT). |
| Mar 11, 6:20 AM MST | SNOW 0.7 | 6 Ne Arlington, WY | COCORAHS STATION WY-CR-5 ROCK RIVER 9.6 WSW. |
| Mar 11, 6:22 AM MST | NON-TSTM WND GST 58 | 11 Se Arlington, WY | MESONET STATION WY25 10.7 SE ARLINGTON (WYDOT). |
| Mar 11, 6:30 AM MST | HIGH SUST WINDS 45 | 2 Wnw Buford, WY | MESONET STATION UR535 SHERWS. |
| Mar 11, 6:32 AM MST | HIGH SUST WINDS 42 | 2 Wnw Buford, WY | MESONET STATION UP203 2.0 W BUFORD (UPR). |
| Mar 11, 6:42 AM MST | NON-TSTM WND GST 58 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
| Mar 11, 6:42 AM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | MESONET STATION WY24 6.9 E ARLINGTON (WYDOT). |
| Mar 11, 6:46 AM MST | NON-TSTM WND GST 60 | 7 Ese Arlington, WY | MESONET STATION WY24 6.9 E ARLINGTON (WYDOT). |
| Mar 11, 7:26 AM MST | NON-TSTM WND GST 62 | 1 Nnw Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED WINDS 47 MPH. |
| Mar 11, 7:28 AM MST | NON-TSTM WND GST 67 | 11 Se Arlington, WY | STROUSS HILL WYDOT SITE. SUSTAINED WINDS 38 MPH. |
| Mar 11, 7:32 AM MST | NON-TSTM WND GST 65 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 45 MPH. |
| Mar 11, 7:45 AM MST | NON-TSTM WND GST 58 | 2 Wnw Buford, WY | SHERWS UPR SITE. SUSTAINED WINDS 36 MPH. |
| Mar 11, 7:47 AM MST | NON-TSTM WND GST 59 | 2 Wnw Buford, WY | UPR SITE BUFORW. SUSTAINED WINDS 38 MPH. |
| Mar 11, 7:58 AM MST | NON-TSTM WND GST 64 | 1 Nnw Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED WINDS 50 MPH. |
| Mar 11, 8:06 AM MST | NON-TSTM WND GST 60 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 41 MPH. |
| Mar 11, 8:06 AM MST | NON-TSTM WND GST 62 | 11 Se Arlington, WY | STROUSS HILL WYDOT SITE. SUSTAINED WINDS 34 MPH. |
| Mar 11, 8:12 AM MST | NON-TSTM WND GST 58 | 11 Se Arlington, WY | MESONET STATION WY25 10.7 SE ARLINGTON (WYDOT). |
| Mar 11, 9:16 AM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | MESONET STATION WY24 6.9 E ARLINGTON (WYDOT). |
| Mar 11, 9:32 AM MST | NON-TSTM WND GST 58 | 9 Se Buford, WY | MESONET STATION UP204 9.2 SE BUFORD (UPR). |
| Mar 11, 9:36 AM MST | NON-TSTM WND GST 58 | 1 Ene Buford, WY | MESONET STATION WY37 1.1 E BUFORD (WYDOT). |
| Mar 11, 9:56 AM MST | NON-TSTM WND GST 58 | 2 Wnw Buford, WY | MESONET STATION UR535 SHERWS. |
| Mar 11, 9:56 AM MST | NON-TSTM WND GST 58 | 2 Wnw Buford, WY | MESONET STATION WY36 2.4 NW BUFORD (WYDOT). |
| Mar 11, 9:56 AM MST | NON-TSTM WND GST 59 | 7 Ese Arlington, WY | MESONET STATION WY24 6.9 E ARLINGTON (WYDOT). |
| Mar 11, 10:06 AM MST | NON-TSTM WND GST 58 | 2 Wnw Buford, WY | MESONET STATION WY36 2.4 NW BUFORD (WYDOT). |
| Mar 11, 10:06 AM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | MESONET STATION WY24 6.9 E ARLINGTON (WYDOT). |
| Mar 11, 10:06 AM MST | NON-TSTM WND GST 60 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Mar 11, 10:07 AM MST | NON-TSTM WND GST 59 | 2 Wnw Buford, WY | MESONET STATION UP203 2.0 W BUFORD (UPR). |
| Mar 11, 10:09 AM MST | NON-TSTM WND GST 68 | 2 Wnw Buford, WY | MESONET STATION UR535 SHERWS. |
| Mar 11, 10:26 AM MST | NON-TSTM WND GST 61 | Vedauwoo, WY | MESONET STATION KVDW VEDAUWOO (WYDOT). |
| Mar 11, 10:42 AM MST | NON-TSTM WND GST 58 | 8 S Chugwater, WY | MESONET STATION WY40 7.5 S CHUGWATER (WYDOT). |
| Mar 11, 11:02 AM MST | NON-TSTM WND GST 60 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
| Mar 11, 12:22 PM MST | NON-TSTM WND GST 58 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Mar 11, 12:42 PM MST | NON-TSTM WND GST 58 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
| Mar 11, 12:52 PM MST | HIGH SUST WINDS 40 | Vedauwoo, WY | MESONET STATION KVDW VEDAUWOO (WYDOT). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 1.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2039 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661 WWUS75 KCYS 111316 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 616 AM MST Sat Mar 11 2023 WYZ117-111430- /O.CAN.KCYS.HW.A.0028.000000T0000Z-230311T1800Z/ South Laramie Range Foothills- Including the cities of Whitaker, Federal, and Horse Creek 616 AM MST Sat Mar 11 2023 ...HIGH WIND WATCH IS CANCELLED... West winds will gust to around 55 MPH early this morning. $$ WYZ116-111800- /O.UPG.KCYS.HW.A.0028.000000T0000Z-230311T1800Z/ /O.NEW.KCYS.HW.W.0025.230311T1316Z-230311T1800Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 616 AM MST Sat Mar 11 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...West winds 25 to 35 MPH with gusts up to 60 MPH. * WHERE...South Laramie Range. * WHEN...Until 11 AM MST this morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or more can lead to property damage. && $$ WYZ110-111800- /O.NEW.KCYS.HW.W.0025.230311T1316Z-230311T1800Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 616 AM MST Sat Mar 11 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...West to southwest winds 30 to 40 MPH with gusts up to 60 MPH. * WHERE...North Snowy Range Foothills. * WHEN...Until 11 AM MST this morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 MPH or more can lead to property damage. && $$
2 follow-up statements
640 WWUS75 KCYS 111722 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1022 AM MST Sat Mar 11 2023 WYZ106-112100- /O.EXB.KCYS.HW.W.0025.000000T0000Z-230311T2100Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 1022 AM MST Sat Mar 11 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Central Laramie Range and Southwest Platte County. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ110-116-112100- /O.EXT.KCYS.HW.W.0025.000000T0000Z-230311T2100Z/ North Snowy Range Foothills-South Laramie Range- Including the cities of Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 1022 AM MST Sat Mar 11 2023 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...West to southwest winds 30 to 40 MPH with gusts up to 60 MPH. * WHERE...North Snowy Range Foothills. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight or high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
876 WWUS75 KCYS 112051 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 151 PM MST Sat Mar 11 2023 WYZ110-116-112200- /O.EXP.KCYS.HW.W.0025.000000T0000Z-230311T2100Z/ North Snowy Range Foothills-South Laramie Range- Including the cities of Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 151 PM MST Sat Mar 11 2023 ...HIGH WIND WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON... Winds are easing across the warned area and warning level winds are no longer expected. Wind gusts of 50 to 55 mph can still be expected for a time this afternoon before easing further. Therefore...the High Wind Warning will be allowed to expire at 2 PM this afternoon. $$ WYZ106-112200- /O.EXP.KCYS.HW.W.0025.000000T0000Z-230311T2100Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 151 PM MST Sat Mar 11 2023 ...HIGH WIND WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON... Winds are easing across the warned area and warning level winds are no longer expected. Wind gusts of 50 to 55 mph can still be expected for a time this afternoon before easing further. Therefore...the High Wind Warning will be allowed to expire at 2 PM this afternoon. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 11, 4:31 AM MST, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 11, 4:31 AM MST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
431 AM MST Sat Mar 11 2023
.SHORT TERM...(Today through Monday)
Issued at 240 AM MST Sat Mar 11 2023
Upper level low was located over eastern MT with a trough axis through
southern WY and northern CO. Surface cold front extended from west of
Lusk to Centennial WY. Along and ahead of the front and trough axis,
scattered to numerous rain and snow showers were prevalent. Light to
moderate snowfall with westerly winds gusting up to 55 MPH were reducing
visibilities to a half mile. The showers will continue to move east
through the early morning hours. Temperatures ranged from the 20s west
of the front to the 30s east.
The immediate short term (Today) forecast concerns will be end timing
of strong winds and snowfall following the passage of the cold front
and upper level trough.
There has been a steady downward trend in sustained winds and gusts
overnight. Anticipate High Wind Warnings currently in effect to expire
at 6 AM, however will need to monitor the South Laramie Range (I-80
Summit) and Foothills as most high-res models show 700mb winds increasing
to 60 kt between 12Z and 15Z with elevated subsidence behind the exiting
trough. Therefore, will continue the High Wind Watch for these wind-
prone zones.
Snow shower coverage along and south of I-80 will taper off this morning
with the departure of the upper level trough and advection of cooler
drier air aloft. Additional snow accumulations through late this morning
will range from 1 to 3 inches Snowy and Sierra Madre mountains, with
less than an inch further east. High temperatures this afternoon will
be 5-10 degrees cooler than Friday. Gusty west to northwest winds of
35 to 45 MPH are expected through the afternoon, diminishing this evening.
Lows tonight will range from the single digits mountains and valleys
out west, to the teens to around 20 east.
A prevailing west to northwest flow aloft downstream of a upper level
ridge to the west will keep conditions dry for much of the CWA Sunday.
The exception may be the higher terrain near the CO border where high-
res models are depicting isolated snow showers. Winds will be lighter
as well. It will be cooler with 700mb temperatures between -10 and -14C.
High temperatures will range from the 20s mountains and western
valleys, to the 30s to around 40 east.
Upper level ridge expands east over the northern/central Rockies Monday
with modest 500-700mb thickness increases and dry downslope westerly
winds. 700mb temperatures rise to -4 to -8C, yielding afternoon
temperatures in the 20s and 30s west, to the 40s and lower 50s east.
It will be breezy along and west of I-25 with gusts to 35 MPH.
.LONG TERM...(Monday night through Friday)
Issued at 240 AM MST Sat Mar 11 2023
Main forecast notes in the long term period will be windy conditions
Tuesday and warmer temperatures expected, especially Wednesday, before
a cold front with increasing precipitation chances arrive Thursday.
Quasi-zonal flow looks to persist early in the week with multiple passing
shortwaves. Strong westerly flow along with pressure falls in the lee
of the Laramie Range will result in increasing pressure gradients. CAG-
CPR height gradients look marginal while local in-house guidance continues
to show high wind potential with strong downward omega Tuesday morning.
Overall, looks to be a windy day across southeast WY as latest NAEFS
guidance shows 700mb winds near the climatological 90th percentile for
mid-March, but gusts to 60 mph will likely be short-lived even for
the wind-prone locations.
Main changes to the long term forecast period were to increase temperatures
for Tuesday and Wednesday with WAA ahead of the next Pacific wave. GEFS
guidance shows good agreement of increasing 700mb temps to near 0C if
not slightly above by Wednesday. Should see above average temperatures
for mid-March, however the deterministic NBM looks to be keeping max
temperatures across the CWA below the NBM 25th percentile due to the
larger negative bias correction with the colder weather we have been
stuck with the past few weeks. Nudged afternoon temperatures closer
to the NBM 50th percentile bringing most areas along and east of I-25
into the upper 50s and 60s.
Unfortunately, this warmer weather won't last too long as a strong cold
front will sweep across the area bringing our next chance for precipitation.
Still have a few uncertainties with this next system as latest cluster
analysis shows 3 different camps. The majority of both the GEFS and
the EPS show a quicker progression of the trough across the central
Rockies likely limiting rain/snow to around the timing of the frontal
passage Thursday morning. The majority of the CMCE members along with
~20% of EPS members show a deeper progression of the trough increasing
precipitation totals across the CWA with a more mature upper level
low. Finally, a few members from each system show a much slower progression
of the trough through the region also leading to higher precipitation
totals, however this solution appears less likely only making up 7%
of the grand ensemble. Regardless, cold weather will be expected as
700mb temps will drop back down to to near 10-15C below zero returning
daytime highs to the upper 20s and 30s Thursday and Friday. Precipitation
will likely begin as rain late Wednesday night before the colder air
arrives with the frontal passage helping the transition over to snowfall
Thursday morning.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 426 AM MST Sat Mar 11 2023
VFR conditions expected across area terminals through the forecast
period. Mid-to-upper level cloud cover continues to clear across
the region this morning as rain/snow showers moved through
earlier. Gusty west to northwest winds are expected later this
morning through the afternoon around 30 kt. KCYS could see the
strongest winds with LLWS early this morning before winds near the
surface increase.
&&
.FIRE WEATHER...
Issued at 240 AM MST Sat Mar 11 2023
A low pressure disturbance and cold front will move through the region
this morning. Gusty west to northwest winds and snow showers will
decrease this morning and afternoon. Drier and cooler air will prevail
this afternoon through Sunday. Milder temperatures and increasing west
to southwest winds are forecast Monday through Wednesday. Fire weather
concerns will be low with minimum daytime humidities of 20 to 25 percent
along and east of Interstate 25. Showers and colder temperatures will
accompany the cold front Wednesday night and Thursday.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning until 6 AM MST early this morning for WYZ101-
104>107-109-110-115.
Winter Storm Warning until 11 AM MST this morning for WYZ112.
Winter Weather Advisory until 11 AM MST this morning for WYZ114.
High Wind Watch until 11 AM MST this morning for WYZ116-117.
NE...None.
&&
SHORT TERM...MAJ
LONG TERM...MB
AVIATION...MB
FIRE WEATHER...MAJHazardous weather outlook, Mar 11, 3:08 AM MST, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 308 AM MST Sat Mar 11 2023 NEZ002-003-019>021-054-055-095-096-WYZ101>109-111-113-118-119- 121015- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- Southwest Carbon County-Upper North Platte River Basin- Central Laramie County-East Laramie County- 308 AM MST Sat Mar 11 2023 This hazardous weather outlook is for portions of Panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Snow showers will continue early this morning before diminishing. Accumulations will be less than a half inch. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be required. WYZ112-114-121015- Sierra Madre Range-Snowy Range- 308 AM MST Sat Mar 11 2023 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT Snow showers will continue early this morning before diminishing. Accumulations of 1 to 3 inches are expected. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Snow will return Wednesday through Friday. Several inches of accumulation will be possible. .Spotter information statement... Spotter activation will not be required. WYZ110-115>117-121015- North Snowy Range Foothills-Laramie Valley-South Laramie Range- South Laramie Range Foothills- 308 AM MST Sat Mar 11 2023 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Strong west winds with gusts to 60 MPH are possible early this morning before slowly diminishing. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Strong winds will be possible Monday night through Tuesday night. .Spotter information statement... Spotter activation will not be required.
In the hours before
Local storm report, Mar 11, 12:41 AM MST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1241 AM MST SAT MAR 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.37W
03/11/2023 M61 MPH CARBON WY MESONET
MESONET STATION WY20 2.5 SE ELK MOUNTAIN
(WYDOT) COUNTY ROAD 402.
&&Special weather statement, Mar 11, 12:50 AM MST, 5 hours 26 minutes before
Special Weather Statement National Weather Service Cheyenne WY 1250 AM MST Sat Mar 11 2023 WYZ110-115>117-111100- North Snowy Range Foothills-Laramie Valley-South Laramie Range- South Laramie Range Foothills- Including the cities of Arlington, Elk Mountain, Laramie, Bosler, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 1250 AM MST Sat Mar 11 2023 Snow showers will impact travel along Interstate 80 between Rawlins and Cheyenne overnight. Light to moderate snowfall will accompany the showers with minor accumulations on road surfaces. Visibilities will be reduced to a half mile at times. Motorists on Interstate 80 should reduce speeds and allow extra travel times.
Local storm report, Mar 11, 2:39 AM MST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
239 AM MST SAT MAR 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM NON-TSTM WND GST 11 SE ARLINGTON 41.50N 106.05W
03/11/2023 M60 MPH ALBANY WY MESONET
MESONET STATION WY25 10.7 SE ARLINGTON
(WYDOT).
&&Local storm report, Mar 11, 5:56 AM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
556 AM MST SAT MAR 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 AM NON-TSTM WND GST 11 SE ARLINGTON 41.50N 106.05W
03/11/2023 M60 MPH ALBANY WY MESONET
MESONET STATION WY25 10.7 SE ARLINGTON
(WYDOT) STROUSS HILL.
&&Nearby
High Wind Warnings in Wyoming, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.